MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.0MM/4.2MM DRILL SLEEVE 200MM; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.0MM/4.2MM DRILL SLEEVE 200MM; GUIDE
Model Number 03.010.065
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Reporter is a j&j sales representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent for a surgery.During the surgery, when the surgeon was installing a tibia nail using our suprapatellar tibia nailing system, unable to get the proximal locking screws through the nail using the aiming arm and the devices may be out of alignment.It is unknown if fragments generated.There was no surgical delay.The procedure successfully completed.No patient consequence.Concomitant device reported: unk: screw (part# unknown; lot# unknown; quantity: unknown).Unk: nails (part# unknown; lot# unknown; quantity: unknown).This complaint involves (7) devices.This report is for (1) 8.0mm/4.2mm drill sleeve 200mm.This report is 5 of 7 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- the alleged condition for misalignment could not be confirmed.However, the complaint could be confirmed for deformation.No definitive root-cause can be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> part: 03.010.065.Lot: 3036683.Manufacturing site: hagendorf.Release to warehouse date: 09 january 2009.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device history batch
=
> null.Device history review
=
> null.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
8.0MM/4.2MM DRILL SLEEVE 200MM
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12004771
Report Number2939274-2021-02982
Device Sequence Number11573678
Product Code FZX
UDI-Device Identifier10886982067395
UDI-Public(01)10886982067395
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.065
Device Catalogue Number03.010.065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Initial Date Received by Manufacturer 05/22/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date07/21/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12.0MM/8.0MM PROTECTION SLEEVE 188MM; 3.2MM TROCAR; 3.2MM TROCAR; 4.2MM TROCAR 210MM; AIMING ARM FOR SUPRAPATELLAR; INSERTION HANDLE FOR SUPRAPATELLAR